ON THE ALMOST UNBIASED GENERALIZED LIU ESTIMATOR UNBIASED ESTIMATION OF THE BIAS AND MSE


Akdeniz F., KACIRANLAR S.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.24, no.7, pp.1789-1797, 1995 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 7
  • Publication Date: 1995
  • Doi Number: 10.1080/03610929508831585
  • Title of Journal : COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Page Numbers: pp.1789-1797
  • Keywords: ALMOST UNBIASED GENERALIZED LIU ESTIMATOR, FEASIBLE GENERALIZED LIU ESTIMATOR, GENERALIZED LIU ESTIMATOR, GENERALIZED RIDGE REGRESSION, MEAN SQUARED ERROR, MULTICOLLINEARITY, RIDGE-REGRESSION ESTIMATOR

Abstract

In this paper, we derive the almost unbiased generalized Liu estimator and examine an exact unbiased estimator of the bias and mean squared error of thefeasible generalized Liu estimator. We compare the almost unbiased generalized Liu estimator (AUGLE) with the generalized Liu estimator (GLE) and with theordinary least squares estimator (OLSE).

In this paper, we derive the almost unbiased generalized Liu estimator and examine an exact unbiased estimator of the bias and mean squared error of the feasible generalized Liu estimator. We compare the almost unbiased generalized Liu estimator (AUGLE) with the generalized Liu estimator (GLE) and with the ordinary least squares estimator (OLSE).